Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 74, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Aug 12, 2011, 8:14 PM CDT for 4 counties in Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2011, 8:14 PM CDT (01:14 UTC)
- Expired
- Aug 12, 2011, 8:49 PM CDT
- In force
- 35 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Armstrong County, TX, Carson County, TX, Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 23 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.2 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 3145 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
770 WUUS54 KAMA 130114 SVRAMA TXC011-065-375-381-130200- /O.NEW.KAMA.SV.W.0074.110813T0114Z-110813T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 814 PM CDT FRI AUG 12 2011 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS SOUTHWESTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS SOUTHEASTERN POTTER COUNTY IN THE PANHANDLE OF TEXAS NORTHEASTERN RANDALL COUNTY IN THE PANHANDLE OF TEXAS * UNTIL 900 PM CDT * AT 812 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WASHBURN...OR ABOUT 12 MILES SOUTHWEST OF PANHANDLE...MOVING SOUTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... CLAUDE... WASHBURN... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3530 10126 3504 10132 3515 10174 3536 10170 TIME...MOT...LOC 0114Z 297DEG 14KT 3523 10154 $$ JACKSON
3 follow-up statements
926 WWUS54 KAMA 130131 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 831 PM CDT FRI AUG 12 2011 TXC011-065-375-381-130200- /O.CON.KAMA.SV.W.0074.000000T0000Z-110813T0200Z/ POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX- 831 PM CDT FRI AUG 12 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN ARMSTRONG...SOUTHWESTERN CARSON...EXTREME NORTHEASTERN RANDALL AND SOUTHEASTERN POTTER COUNTIES... AT 825 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WASHBURN...OR ABOUT 10 MILES NORTHWEST OF CLAUDE...MOVING SOUTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. MOTORISTS ALONG INTERSTATE 40 WILL ENCOUNTER STRONG WINDS AND VERY HEAVY RAIN. FIND SUBSTANTIAL SHELTER NOW BUT DO NOT PARK UNDER OVERPASSES OR BRIDGES. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3533 10166 3529 10134 3505 10137 3513 10166 TIME...MOT...LOC 0130Z 297DEG 14KT 3520 10147 $$ JACKSON
616 WWUS54 KAMA 130144 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 844 PM CDT FRI AUG 12 2011 TXC375-381-130154- /O.CAN.KAMA.SV.W.0074.000000T0000Z-110813T0200Z/ POTTER TX-RANDALL TX- 844 PM CDT FRI AUG 12 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RANDALL AND SOUTHEASTERN POTTER COUNTIES IS CANCELLED... AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3527 10159 3527 10134 3505 10137 3512 10161 TIME...MOT...LOC 0144Z 306DEG 7KT 3519 10148 $$ TXC011-065-130200- /O.CON.KAMA.SV.W.0074.000000T0000Z-110813T0200Z/ CARSON TX-ARMSTRONG TX- 844 PM CDT FRI AUG 12 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN ARMSTRONG AND SOUTHWESTERN CARSON COUNTIES... AT 839 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WASHBURN...OR ABOUT 9 MILES NORTHWEST OF CLAUDE...MOVING SOUTHEAST AT 10 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3527 10159 3527 10134 3505 10137 3512 10161 TIME...MOT...LOC 0144Z 306DEG 7KT 3519 10148 $$ JACKSON
269 WWUS54 KAMA 130149 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 849 PM CDT FRI AUG 12 2011 TXC011-065-130200- /O.CAN.KAMA.SV.W.0074.000000T0000Z-110813T0200Z/ CARSON TX-ARMSTRONG TX- 849 PM CDT FRI AUG 12 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ARMSTRONG AND SOUTHWESTERN CARSON COUNTIES IS CANCELLED... AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3527 10159 3527 10134 3505 10137 3512 10161 TIME...MOT...LOC 0150Z 306DEG 7KT 3518 10147 $$ JACKSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 7:00 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Aug 12, 7:00 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 700 PM CDT FRI AUG 12 2011 .AVIATION... 00Z TAFS...THUNDERSTORMS WILL REMAIN THE MAIN AVIATION CONCERN THROUGH THE EVENING HOURS. MOST OF THE THUNDERSTORM ACTIVITY HAS PUSHED SOUTH OF KGUY AND KDHT...BUT MAY STILL SEE SOME THUNDERSTORM REDEVELOPMENT NEAR THESE TERMINALS OVER THE NEXT COUPLE OF HOURS ALONG REMNANT OUTFLOW BOUNDARIES FROM EARLIER CONVECTION. A STRONG OUTFLOW BOUNDARY WAS PUSHING SOUTH/SOUTHWEST THROUGH FAR SOUTHWEST KS AND MAY PRODUCE SOME BRIEF GUSTY WINDS OUT OF THE NORTH/NORTHEAST AT KGUY AND COULD ALSO TRIGGER SOME ADDITIONAL ISOLATED THUNDERSTORMS. KAMA WILL SEE THE BEST CHANCE FOR THUNDERSTORMS THROUGH THE REMAINDER OF THE EVENING. WILL MAINTAIN A TEMPO GROUP THROUGH 03Z BUT COULD POSSIBLY SEE SCATTERED CONVECTION LINGER IN THE KAMA AREA THROUGH AROUND 05Z. STRONG GUSTY WINDS AND BRIEF MVFR VSBYS WILL BE POSSIBLE WITH THE STORMS...ALONG WITH SOME SMALL HAIL WITH THE STRONGEST STORMS. THE OTHER CONCERN TONIGHT IS SHIFTING WINDS ASSOCIATED WITH A SURFACE TROUGH OF LOW PRESSURE AND TRAILING COLD FRONT. THE SURFACE TROUGH WAS NEAR KGUY AND KDHT...AND WILL CONTINUE TO PUSH SOUTH TONIGHT EVENTUALLY BEING OVERTAKEN BY THE COLD FRONT. THUS SHOULD SEE PREDOMINANTLY NORTHEAST WINDS AT THESE SITES TONIGHT ONCE THE PREFRONTAL TROUGH SLIPS SOUTH. NOT ANTICIPATING THE WIND SHIFT AT KAMA UNTIL EARLY SATURDAY MORNING...ALTHOUGH THIS MAY BE AUGMENTED BY THUNDERSTORM OUTFLOW. AS WINDS GRADUALLY VEER BEHIND THE FRONT OVERNIGHT...MAY SEE SOME LOW CLOUDS DEVELOP AT KGUY AND KDHT AFTER 08Z. HAVE INSERTED A SCT GROUP AROUND 1500 FT AGL FOR NOW...BUT POTENTIAL EXISTS FOR SOME MVFR CIGS AND POSSIBLY EVEN BRIEF IFR CIGS BETWEEN 08Z AND 16Z. BELIEVE LOW CLOUDS WILL REMAIN NORTH OF KAMA. WINDS WILL CONTINUE TO VEER THROUGH THE DAY ON SATURDAY...BECOME EAST/SOUTHEAST DURING THE AFTERNOON. THUNDERSTORMS MAY AGAIN DEVELOP LATE IN THE AFTERNOON IN THE UPSLOPE FLOW...ALTHOUGH COVERAGE OF STORMS LOOKS TO BE MUCH LESS THAN TODAY. THUS WILL ONLY CARRY A CB MENTION ATTM. KB && .PREV DISCUSSION... /ISSUED 209 PM CDT FRI AUG 12 2011/ DISCUSSION... A COLD FRONT WAS LOCATED EARLY THIS AFTERNOON ACROSS SOUTHWESTERN KS THROUGH THE WESTERN THIRD OF THE OK PANHANDLE AND THEN INTO THE NORTHEASTERN PLAINS OF NM. UPPER HIGH OVER THE SOUTHERN ROCKIES WITH A SHORTWAVE TROUGH PUSHING SOUTHEAST INTO THE FORECAST AREA. EXPECTING CONVECTION TO DEVELOP THIS AFTERNOON IN RESPONSE TO THE UPPER TROUGH...FRONTAL BOUNDARY...AND DIURNAL HEATING. 12Z AMA SOUNDING TODAY ALREADY SHOWING PWATS SLIGHTLY ABOVE AN INCH AND A QUARTER ALONG WITH LI/S AROUND -6 AND CAPES OF AROUND 2400-2500 JOULES. DECIDED TO INTRODUCE SEVERE THUNDERSTORM WORDING BETWEEN 00Z AND 06Z SATURDAY IN THE GRIDS AND TWEAKED POPS SLIGHTLY AFTER 06Z SATURDAY. FRONTAL BOUNDARY TO REMAIN QUASI-STATIONARY MAINLY ACROSS THE SOUTHERN TX PANHANDLE TONIGHT AND SATURDAY...AND THEN LIFTING NORTHEAST A BIT BY SUNDAY. RETAINED PREVIOUS POPS FOR MAINLY THE AFTERNOON AND NIGHTTIME HOURS THROUGH MONDAY. LEFT FORECAST DRY FROM TUESDAY THROUGH WEDNESDAY...AND THEN INTRODUCED SLIGHT CHANCE POPS FOR THE NORTHEAST PANHANDLES WEDNESDAY NIGHT AS SHORTWAVE ENERGY BRUSHES THE NORTHEAST SECTIONS OF THE FORECAST AREA AND COLD FRONT DROPS SOUTHWARD INTO THE OK AND NORTHERN TX PANHANDLES. OTHERWISE...DRY CONDITIONS EXPECTED FOR THE MIDDLE AND LATER PART OF NEXT WEEK. MAX TEMPS SHOULD HOLD MAINLY IN THE LOWER TO MIDDLE 90S THROUGH THE FORECAST PERIOD. SCHNEIDER FIRE WEATHER... ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED THROUGH LATE NEXT WEEK. HOWEVER...CLOUD TO GROUND LIGHTNING STRIKES FROM ISOLATED TO SCATTERED THUNDERSTORMS MAY POSE A THREAT FOR WILDFIRE STARTS. SCHNEIDER && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
Hazardous weather outlook, Aug 12, 3:24 PM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 324 PM CDT FRI AUG 12 2011 OKZ001>003-TXZ001>020-130830- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 324 PM CDT FRI AUG 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH TONIGHT. A FEW STORMS MAY BE SEVERE WITH DAMAGING WINDS AND HAIL THE MAIN HAZARDS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH MONDAY NIGHT. THUNDERSTORMS WILL THEN AGAIN BE POSSIBLE ACROSS THE OKLAHOMA PANHANDLE AND THE NORTHEAST TEXAS PANHANDLE WEDNESDAY NIGHT. SOME STORMS MAY BECOME STRONG...WITH GUSTY WINDS TO AROUND 50 MPH BEING THE PRIMARY HAZARD ALONG WITH LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS AND OKLAHOMA PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE LIMITED ACTIVATION THROUGH TONIGHT. GOEHRING
In the hours before
Local storm report, Aug 12, 5:11 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
511 PM CDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL 4 E STRATFORD 36.34N 102.00W
08/12/2011 M1.00 INCH SHERMAN TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1100389
BUFFALOSpecial weather statement, Aug 12, 5:14 PM CDT, 3 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 514 PM CDT FRI AUG 12 2011 TXZ003-122300- HANSFORD TX- 514 PM CDT FRI AUG 12 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT FOR HANSFORD COUNTY. AT 512 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 9 MILES NORTHEAST OF GRUVER...OR ABOUT 13 MILES NORTHWEST OF SPEARMAN...MOVING SOUTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. JACKSON
Special weather statement, Aug 12, 5:29 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 529 PM CDT FRI AUG 12 2011 OKZ002-003-TXZ004-122315- TEXAS OK-BEAVER OK-OCHILTREE TX- 529 PM CDT FRI AUG 12 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT FOR OCHILTREE...BEAVER AND TEXAS COUNTIES. AT 525 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF BOYD TO 6 MILES NORTHWEST OF PERRYTON...OR ALONG A LINE EXTENDING FROM 21 MILES SOUTH OF LIBERAL TO 6 MILES NORTHWEST OF PERRYTON...MOVING SOUTHEAST AT 10 MPH. ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS. JACKSON
Special weather statement, Aug 12, 6:04 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 604 PM CDT FRI AUG 12 2011 TXZ008-122345- HUTCHINSON TX- 604 PM CDT FRI AUG 12 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT FOR HUTCHINSON COUNTY. AT 602 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF STINNETT...OR ABOUT 11 MILES NORTHWEST OF BORGER...MOVING EAST AT 10 MPH. ONE HALF INCH HAIL AND WINDS AROUND 55 MPH ARE POSSIBLE WITH THIS STORM. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. JACKSON
Special weather statement, Aug 12, 7:08 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 708 PM CDT FRI AUG 12 2011 TXZ009-010-130045- HEMPHILL TX-ROBERTS TX- 708 PM CDT FRI AUG 12 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT FOR ROBERTS AND HEMPHILL COUNTIES. AT 706 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF CANADIAN TO 8 MILES NORTHWEST OF MIAMI...MOVING EAST SOUTHEAST AT 20 MPH. WINDS AROUND 55 MPH ARE POSSIBLE WITH THIS STORM. BRIEF...STRONG WIND GUSTS ARE POSSIBLE NEAR THUNDERSTORMS. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM WINDOWS. JACKSON
Special weather statement, Aug 12, 7:29 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 729 PM CDT FRI AUG 12 2011 TXZ005-130100- LIPSCOMB TX- 729 PM CDT FRI AUG 12 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT FOR LIPSCOMB COUNTY. AT 725 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 9 MILES WEST OF HIGGINS...OR ABOUT 7 MILES SOUTHEAST OF LIPSCOMB...MOVING SOUTHEAST AT 20 MPH. WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. JACKSON
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.